Korean J. Math.  Vol 20, No 1 (2012)  pp.
DOI: https://doi.org/10.11568/kjm.2012.20.1.

ELLIPTIC PROBLEM WITH A VARIABLE COEFFICIENT AND A JUMPING SEMILINEAR TERM

Q-Heung Choi, Tacksun Jung

Abstract


We obtain the multiple solutions for the fourth order
elliptic problem with a variable coefficient and a jumping semilinear
term. We have a result that there exist at least two solutions if the
variable coefficient of the semilinear term crosses some number of the
eigenvalues of the biharmonic eigenvalue problem. We obtain this
multiplicity result by applying the Leray-Schauder degree theory.


Subject classification



Sponsor(s)



Full Text:

PDF

Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr